Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Got cold pain in hip and chills. Have busted blood vessel in eye. On birth control. Advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2005
Answered : 507 Questions
I was on my way to bed last night when I got a cold pain in my right hip and then chills throughout my body. Shivering I made my way to the bathroom for the blowdryer to heat me up. After a few minutes I warmed up - slept well and no other problems except a busted blood vessel in my left eye this morning. I don't take any other medication other than a birth control pill. Age: 48 - female
Posted Thu, 11 Jul 2013 in General Health
Answered by Dr. Omer 2 hours later

I am Dr.Omer and I am here to help you with your query.

As you have said that you had a shivering feeling in your body , felt cold , with left red eye, taking birth control pills.

As you have no previous disease than following may the plausible cause of your symptoms.

HOT FLUSHES with increase in blood pressure ( left red eye ).

As your age is around 48 years you may have the symptoms of perimeopausal in which there are HOT FLUSHES.

Oral contraceptive pills do cause high blood pressure and in perimenopausal years you are more prone to high blood pressure , I would recommend to consult your gynaecologist for continuation of oral contraceptive pills , with monitoring of blood pressure.

For hot flushes , I would recommend vitamin E with Serotonin-norepinephrine reuptake inhibitors (SNRIs).

I hope it was helpful to you.

Wishing you speedy recovery.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor